# SDR QXEA2018062500236

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 26,913 hours, 28,666 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DOOR LIGHT FLASHED PERIODICALLY DURING CLIMB AND LEVEL OFF. NO INDICATION DURING LEVEL FLIGHT.  NO DOOR CHATTER SOUND ASSOCIATED.  REMOVED FROM SERVICE.  PERFORMED GVI OF THE NLG DOORS AND HINGES WITH NO DEFECTS NOTED.  INTERROGATED PSEU AND FOUND THE NG DRCL SENSOR OUT OF LIMITS.  MOVED THE NLG DOORS BY HAND TO SIMULATE TURBULENCE AND WAS ABLE TO DUPLICATE THE NLG DOOR LIGHT FLICKER.  RIGGED THE NLG DOOR PROXIMITY SENSOR IAW AMM 32-61-06-830-801 AND VERIFIED THE NLG DOOR SENSOR INDUCTANCE IAW AMM 32-61-00-280-801. PROXIMITY SENSOR READS OK, UNABLE TO DUPLICATE DISCREPANCY AFTER RIGGING AND SIMULATING TURBULENCE. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
